# SDR 96ZZZX1520

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4182R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240513
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Attach
- Part number: 6342004
- Condition: Failed
- Location: Pilot Lt Rudder
- Part time: 4,011 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S LT RUDDER PEDAL ATTACH ARM FAILED AROUND CROSS-OVER TUBE ATTACHMENT.  SUBMITTER STATED INSPECTING ALL WELDS FOR CONDITION AT 100-HOUR INTERVALS OR ANNUAL, AND LUBING ALL LUBE HOLES ON RUDDER BAR SUPPORT ASSY.
